VOL. 53 · NO. 4 | 2001
 
VIEW ALL ABSTRACTS +
Articles
Yasuhiro Nakagawa
Tohoku Math. J. (2) 53 (4), 479-490, (2001) DOI: 10.2748/tmj/1113247796
KEYWORDS: 32Q20, 14M25, 32M05
Herbert Lange
Tohoku Math. J. (2) 53 (4), 491-510, (2001) DOI: 10.2748/tmj/1113247797
KEYWORDS: 14J30, 14J50
Luc Vrancken
Tohoku Math. J. (2) 53 (4), 511-531, (2001) DOI: 10.2748/tmj/1113247798
KEYWORDS: Affine differential geometry, submanifolds with parallel second fundamental form, Veronese immersions, 53C42, 53A15
Norbert A'Campo
Tohoku Math. J. (2) 53 (4), 533-552, (2001) DOI: 10.2748/tmj/1113247799
KEYWORDS: 14H20, 14D05, 14H50, 32S40, 32S55
Huili Liu, Changping Wang, Guosong Zhao
Tohoku Math. J. (2) 53 (4), 553-569, (2001) DOI: 10.2748/tmj/1113247800
KEYWORDS: Möbius geometry, isotropic submanifold, minimal submanifold, Scalar curvature, 53C40, 53A30
Jong-Shenq Guo, Yung-Jen L. Guo
Tohoku Math. J. (2) 53 (4), 571-579, (2001) DOI: 10.2748/tmj/1113247801
KEYWORDS: Fast diffusion equation, source, Critical exponent, 35K57, 35B05, 35B33, 35B40
Yuri G. Prokhorov
Tohoku Math. J. (2) 53 (4), 581-592, (2001) DOI: 10.2748/tmj/1113247802
KEYWORDS: 14E30, 14M25
Vladimir Balan, Josef Dorfmeister
Tohoku Math. J. (2) 53 (4), 593-615, (2001) DOI: 10.2748/tmj/1113247803
KEYWORDS: 22E67
Celso J. Costa, Vicente F. Sousa Neto
Tohoku Math. J. (2) 53 (4), 617-628, (2001) DOI: 10.2748/tmj/1113247804
KEYWORDS: 53A10
Kondalsamy Gopalsamy, Sannay Mohamad
Tohoku Math. J. (2) 53 (4), 629-631, (2001) DOI: 10.2748/tmj/1113247805
KEYWORDS: 92D25, 34K20, 39A12
No abstract available
Back to Top